Day 3 of injections Menopur and metformin tabs anyone else get side effects so soon or at all?

Hello everyone hope your all well , I've started my IVF treatment friday im on a short protocol Menopur and taking 2 500mg metformin a day with meals and also start cetrotide injections tomorrow , today i have started feeling very sick and aslo not been able to get off the toilet with the other (sorry for info!) On the Menopur leaflet it says sickness and diarrhoea are not very common & you should alert your doctor yet the the metformin tablets state they are very common symptoms and should calm down , had bloods took this morning so not worried about over stimulation as I assume that would of been picked up on? has anyone felt the same? Really trying to be positive and put it out of my mind so im not worrying also got work all this week so hopefully will calm down , any advice of similar stories is much appreciated thanks xx

2 Replies

  • Hi i had to take metformin too, but the nurse said to start off taking 1 for the first few days working my way to two to lessen any side effects from metformin. This worked for me and she said taking 1 was better than none. After a few days I was on two metformin with little side effects.

  • Thanks cant help but worry as its all so new and strange feeling better today so just going to keep calm in hospital weds xx

You may also like...